MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW MULTILUMEN/PSI SET; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW MULTILUMEN/PSI SET; CATHETER,INTRAVASCULAR,THERAP
Catalog Number SI-11142
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: during the procdeure according to ifu, md found that guide wire bent and kinked.So md opend up the new kit to finish the procedure.There was no reported patient harm or consequence.
 
Event or Problem Description
It was reported that: during the procedure according to ifu, md found that guide wire bent and kinked.So md opened up the new kit to finish the procedure.There was no reported patient harm or consequence.
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned multiple components of a psi kit, including one guide wire assembly, arrow raulerson syringe (ars), and dilator, for analysis.No definite signs of use were observed.Visual analysis revealed that the guide wire contained one major kink towards the distal end.The distal j-bend appeared intact.Microscopic examination confirmed the kink.The distal and proximal welds were present and were observed to be full and spherical.The kink in the guide wire was located 410 mm from the proximal tip.The overall length of the guide wire measured 455mm which is within the specification of 450-458mm per product drawing.The outer diameter of the guide wire measured 0.849mm which is within the specification of 0.838-0.877mm per guide wire product drawing.Functional inspection of the guide wire was performed per the instructions for use (ifu) provided with the kit which states, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle." the guide wire was able to pass through the returned arrow raulerson syringe (ars)/18 ga introducer needle subassembly with no resistance.A manual tug test confirmed the distal and proximal welds were intact.A device history record review was performed on the guide wire with no relevant findings.The ifu provided with the kit describes suggested techniques to minimize the likelihood of guide wire damage during use.The instructions caution that withdrawing the guide wire against the needle bevel or use of excessive force during removal could damage or break the wire.The report that the guide wire kinked during use was confirmed through examination of the returned sample.The guide wire was kinked in multiple locations towards the distal end.The returned guide wire met all relevant dimensional requirements and a device history record review did not identify any manufacturing related issues.Based on the condition of the guide wire and the report that the damage was observed during use, unintentional use error caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW MULTILUMEN/PSI SET
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18423958
Report Number3006425876-2024-00001
Device Sequence Number20757411
Product Code FOZ
UDI-Device Identifier00801902102898
UDI-Public00801902102898
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K002507
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/28/2026
Device Catalogue NumberSI-11142
Device Lot Number71F22F3158
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Supplement Date Received by Manufacturer01/24/2024
Initial Report FDA Received Date01/02/2024
Supplement Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown